• Announcements

    • Joelf

      Upgraded Sclero Forums!   05/18/2017

      Welcome to the Upgraded and Redesigned Sclero Forums!!   Our Forums are even better and more up to date than before.   Happy Posting to all our Members!!
Patty

Rash

3 posts in this topic

As many of you know I am on prednisone and gained a ton of weight from it. My whole body is huge now and I have a issue that I have not had to deal with in the past. Due to the weight I put on I have a rash under my breasts and under my arms. I have been using a over the counter foot spray and a med. talc powder for it. It started under my breasts and then went to my under artms, now I see a spot on the bend of my arm.

 

Has anyone else had this and what did you do to get it to go away. It itches and when I use the spray it burns but I keep doing it because itn is getting a bit better but not fast enough for me.

 

(I called my general practitioner and can get in tomorrow but I go to UCONN Thursday and so am waiting for that to se a dr but in the mean time I coulsd use some ideas.)

 

Hugs,

Patty


Hugs,

Patty

 

If Life hands you lemons, make lemonade.

 

Hashimoto's thyroiditis, Limited scleroderma, Dermatomyositis. Diastolic Dysfunction, dysphagia, Fibro, restless leg. Lupus is a maybe.

Share this post


Link to post
Share on other sites

Yes, I am a large girl with a big bust and I share this problem. I have found that the best way to deal with is prevention. If I go without yogurt for two days in a row, it comes back. If it comes, I wash often with a damp cloth (no soap), then use baby powder (mixed with a little antifungal powder in hot weather) to keep the area dry. If the skin starts turning red, I use a small amount of an over the counter antibiotic cream containing neomycin and a topical analgesic which helps with the itching. I will PM you with the name.


Warm wishes,

Jefa

 

Carrie Maddoux

(Retired)ISN Sclero Forums Support Specialist

(Retired)ISN Sclero Forums UK Chat Host

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Great advice Jefa,

 

One of the things people don't realize when a moist rash presents itself like that is that it can easily turn into a "yeast" infection and will require more than just powder.

 

I hope trying the new remedy helps Patty!


Warm and gentle hugs,

 

Pamela

ISN Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now